# SDR SWAA2024041874174

- Difficulty date: April 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. L/H SUPPORT ASSY-WHL WELL RING SEAL RETAINER AFT SECTION 4EA<[01] REMOVED AND REPLACED L/H SUPPORT ASSY-WHL WELL RING SEAL RETAINERS AFT SECTION (4EA) AS PER B737-700 AMM 32-12-12-000-801 AND 32-12-12-400-801.;[02] VERIFIED REPLACEMENT
